# SDR UALA2010060701980

- Difficulty date: June 7, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 57,944 hours, 21,371 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Slide Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4 RT IS HARD TO ARM AND DISARM.  REMOVED SLIDE AT DOOR 4R FOR ACCESS TO LUBE ARMING MECH.  REINSTALLED SAME SLIDE REF MM 25 -66-01 ARMING OPS GOOD.  IN PRESENTS OF A INSPECTOR.
